# SDR AALA20170106004

- Difficulty date: January 2, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 649 hours, 78 cycles
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: B3822904
- Part serial: 530
- Condition: Faulty
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. CENTER 2 ELECTRIC BRAKE POWER SUPPLY UNIT FAILURE MESSAGE RECEIVED. POWER SUPPLY PREVIOUSLY REPLACED WITH FAULTS INTERMITTENTLY REPEATING. REMOVED AND REPLACED CENTER 2 HOT BATTERY BUS POWER CONVERSION SYSTEM CONTACTOR IAW AMM DMC-B767-A-24-36-02-00A-720A-A. (CLOSED)
